GLOBAL GRADIENT ESTIMATES FOR NONLINEAR ELLIPTIC EQUATIONS
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
We prove global gradient estimates in weighted Orlicz spaces for weak solutions of nonlinear elliptic equations in divergence form over a bounded non-smooth domain as a generalization of Calder´ on-Zygmund theory. For each point and each small scale, the main assumptions are that nonlinearity is assumed to have a uniformly small mean oscillation and that the boundary of the domain is sufficiently flat.
Abstract
We prove global gradient estimates in weighted Orlicz spaces for weak solutions of nonlinear elliptic equations in divergence form over a bounded non-smooth domain as a generalization of Calder´ on-Zygmund theory. For each point and each small scale, the main assumptions are that nonlinearity is assumed to have a uniformly small mean oscillation and that the boundary of the domain is sufficiently flat.
참고문헌 (27)
- E. Acerbi, "Gradient estimates for a class of parabolic systems", Duke Math. J, 136(2), pp.285~320 (2007)
- P. Baroni, "Lorentz estimates for degenerate and singular evolutionary systems", J. Differential Equations, 255(9), pp.2927~2951 (2013)
- P. Baroni, "Global estimates for nonlinear parabolic equations", J. Evol. Equ, 13(1), pp.163~195 (2013)
- S. Byun, "Global gradient estimates for general nonlinear parabolic equations in nonsmooth domains", J. Differential Equations, 254(11), pp.4290~4326 (2013)
- S. Byun, "Weighted LP-estimates for elliptic equations with measurable coefficients in nonsmooth domains", Potential Anal, 41(1), pp.51~79 (2014)
- S. Byun, "Weighted W1,P estimates for solutions of non-linear parabolic equations over non-smooth domains", Bull. London Math. Soc, 45(4), pp.765~778 (2013)
- S. Byun, "Gradient estimates for higher order elliptic equations on nonsmooth domains", J. Differential Equations, 250(1), pp.243~263 (2011)
- S. Byun, "Global weighted estimates for the gradient of solutions to nonlinear elliptic equations", Ann. Inst. H. Poincare Anal. Non Lineaire, 30(2), pp.291~313 (2013)
- S. Byun, "Elliptic equations with BMO nonlinearity in Reifenberg domains", Adv. Math, 219(6), pp.1937~1971 (2008)
- L. A. Caffarelli, "On W¹,P estimates for elliptic equations in divergence form", Comm. Pure Appl. Math, 51(1), pp.1~21 (1998)
- H. Dong, "Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains", J. Funct. Anal, 261(11), pp.3279~3327 (2011)
- H. Dong, "LP solvability of divergence type parabolic and elliptic systems with partially BMO coefficients", Calc. Var. Partial Differential Equations, 40(3-4), pp.357~389 (2011)
- H. Dong, "The conormal derivative problem for higher order elliptic systems with irregular coefficients, Recent advances in harmonic analysis and partial differential equations", Contemp. Math, 581, pp.69~97 (2012)
- F. Duzaar, "Parabolic systems with polynomial growth and regularity", Mem. Amer. Math. Soc, 214(1005), pp.10~118 (2011)
- G. Di Fazio, "LP estimates for divergence form elliptic equations with discontinuous coefficients", Boll. Un. Mat. Ital A (7), 10(2), pp.409~420 (1996)
- A. Fiorenza, "Indices of Orlicz spaces and some applications", Comment. Math. Univ. Carolin, 38(3), pp.433~451 (1997)
- V. Kokilashvili, "Weighted Inequalities in Lorentz and Orlicz Spaces" (1991), World Scientific Publishing Co., Inc.
- N. V. Krylov, "Parabolic and elliptic equations with VMO coefficients", Comm. Partial Differential Equations, 32(1-3), pp.453~475 (2007)
- N. V. Krylov, "Lectures on elliptic and parabolic equations in Sobolev spaces" (2008), American Mathematical Society
- T. Mengesha, "Weighted and regularity estimates for nonlinear equations on Reifenberg flat domains", J. Differential Equations, 250(5), pp.2485~2507 (2011)
- T. Mengesha, "Global Estimates for quasilinear elliptic equations on Reifenberg flat domains", Arch. Ration. Mech. Anal, 203(1), pp.189~216 (2012)
- D. K. Palagachev, "A priori estimates and precise regularity for parabolic systems with discontinuous data", Discrete Contin. Dyn. Syst, 13(3), pp.721~742 (2005)
- N. C. Phuc, "Nonlinear Muckenhoupt-Wheeden type bounds on Reifenberg flat domains, with applications to quasilinear Riccati type equations", Adv. Math, 250, pp.387~419 (2014)
- L. G. Softova, "Morrey-type regularity of solutions to parabolic problems with discontinuous data", Manuscripta Math, 136(3-4), pp.365~382 (2011)
- T. Toro, "Doubling and flatness: geometry of measures", Notices Amer. Math. Soc, 44(9), pp.1087~1094 (1997)
- L. Wang, "Global regularity for higher order divergence elliptic and parabolic equations", J. Funct. Anal, 266(2), pp.792~813 (2014)
- L.Wang, "Optimal regularity theory for the Poisson equation", Proc. Amer. Math. Soc, 137(6), pp.2037~2047 (2009)
